RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2015, Volume 70, Issue 5(425), Pages 181–182 (Mi umn9682)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On the direct image conjecture in the relative Langlands programme

A. N. Parshin

Steklov Mathematical Institute of Russian Academy of Sciences

Funding Agency Grant Number
Russian Science Foundation 14-50-00005
This work is supported by the Russian Science Foundation under grant 14-50-00005.


DOI: https://doi.org/10.4213/rm9682

Full text: PDF file (332 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2015, 70:5, 961–963

Bibliographic databases:

Document Type: Article
MSC: Primary 22E57; Secondary 11R39, 14D24
Presented: V. M. Buchstaber
Accepted: 01.09.2015

Citation: A. N. Parshin, “On the direct image conjecture in the relative Langlands programme”, Uspekhi Mat. Nauk, 70:5(425) (2015), 181–182; Russian Math. Surveys, 70:5 (2015), 961–963

Citation in format AMSBIB
\Bibitem{Par15}
\by A.~N.~Parshin
\paper On the direct image conjecture in the relative Langlands programme
\jour Uspekhi Mat. Nauk
\yr 2015
\vol 70
\issue 5(425)
\pages 181--182
\mathnet{http://mi.mathnet.ru/umn9682}
\crossref{https://doi.org/10.4213/rm9682}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3438560}
\zmath{https://zbmath.org/?q=an:06608778}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2015RuMaS..70..961P}
\elib{http://elibrary.ru/item.asp?id=24850556}
\transl
\jour Russian Math. Surveys
\yr 2015
\vol 70
\issue 5
\pages 961--963
\crossref{https://doi.org/10.1070/RM2015v070n05ABEH004970}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000368253700007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84955323382}


Linking options:
  • http://mi.mathnet.ru/eng/umn9682
  • https://doi.org/10.4213/rm9682
  • http://mi.mathnet.ru/eng/umn/v70/i5/p181

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. V. Osipov, “Adelic quotient group for algebraic surfaces”, St. Petersburg Math. J., 30 (2019), 111–122  mathnet  crossref  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:312
    Full text:33
    References:24
    First page:52

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019